On Projective Modules.

Budh Nashier

Monatshefte für Mathematik (1987)

  • Volume: 104, page 119-124
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Nashier, Budh. "On Projective Modules.." Monatshefte für Mathematik 104 (1987): 119-124. <http://eudml.org/doc/178343>.

author = {Nashier, Budh},
journal = {Monatshefte für Mathematik},
keywords = {stably free module; Hermite dimension; Krull dimension},
pages = {119-124},
title = {On Projective Modules.},
url = {http://eudml.org/doc/178343},
volume = {104},
year = {1987},

AU - Nashier, Budh
TI - On Projective Modules.
JO - Monatshefte für Mathematik
PY - 1987
VL - 104
SP - 119
EP - 124
KW - stably free module; Hermite dimension; Krull dimension
UR - http://eudml.org/doc/178343
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.